副教授
所在位置 网站首页 > 师资队伍 > 专任教师 > 副教授 > 正文
陈娴

职称:副教授

职务:

学历:博士

电子邮件:chenxian@xmu.edu.cn

联系电话:0592-2580650

办 公 室:物机楼537

教育经历:

2005年9月-2009年6月 福建师范大学数学与应用数学系 学士

2009年9月-2014年6月 中国科学院数学与系统科学研究院 博士研究生,方向:概率论与数理统计 导师:马志明院士


工作经历:

2014年7月-2016年6月北京大学数学科学学院博士后

2016年9月-至今 厦门大学数学科学学院


研究方向:

狄氏型,随机控制,生物数学

获奖:

2013-2014学年中国科学院数学与系统科学研究院院长奖学金特等奖

2015年中国科学院大学百篇优秀博士论文

授课情况:微积分I、II、III、IV

学生培养:

毛宇彤(2020级)、谭豪(2021级)


主持项目:

国家自然科学基金青年项目:马氏过程在生物和统计物理中的若干应用 2018.01-2020.12

论文:

1. Chen, Xian; Ma, Zhi-Ming*; Wang, Ying. Markov jump processes in modeling coalescent with recombination. Annals of Statistics 42 (2014), 129–161.


2. Chen, Xian; Ma, Zhi-Ming*. A transformation of Markov jump processes and applications in genetic study. Discrete and Continuous Dynamical Systems-Series A 34 (2014), 5061–5084.


3. Wei, Qingda; Chen Xian*. Constrained stochastic games with the average payoff criteria. Operations Research Letters 43 (2015), 83-88.


4.  Wei, Qingda; Chen Xian*. Stochastic games for continuous-time jump processes under finite-horizon payoff criterion. Applied Mathematics and Optimization 74, (2016), 273-301.


5. Wei, Qingda; Chen Xian*.  Continuous-time Markov decision processes under the risk-sensitive average cost criterion. Operations Research Letters 44 (2016), 457-462.


6.  Chen Xian; Jia Chen*. Identification of unstable fixed points for randomly perturbed dynamical systems with multistability. Journal of Mathematical Analysis and Applications 446 (2017), 521-545.


7. Wei, Qingda; Chen Xian*.  Average cost criterion induced by the regular  utility function for continuous-time Markov decision processes. Discrete Event Dyn. Syst. 27 (2017), no. 3,501–524.


8.  Chen, Xian; Ma, Zhi-Ming*; Peng Xue.  Positivity preserving semigroups and positivity preserving coercive forms. Stochastic partial differential equations and related fields, 439–449, Springer Proc. Math. Stat., 229, Springer, Cham, 2018.

9. Wei, Qingda; Chen Xian*. Risk-Sensitive average equilibria for discrete-Time stochastic games. Dynamic Games and Applications.  9 (2019), no. 2, 521–549.


10. Wei, Qingda; Chen Xian*. Risk-sensitive average continuous-time Markov decision processes with unbounded rates. Optimization. 2019, no. 4, 773–800.


11. Wei, Qingda; Chen Xian*. Nonzero-sum expected average discrete-time stochastic games: the case of uncountable spaces. SIAM J. Control Optim. 57 (2019), no. 6, 4099–4124.


12. Chen, Xian; Ma, Zhi-Ming*; Peng Xue. Distribution flows associated with positivity preserving coercive forms. The Annals of Probability. 47 (2019), no. 5, 2894–2929.



13. Chen Xian; Jia Chen*. Mathematical foundation of nonequilibrium fluctuation–dissipation theorems for inhomogeneous diffusion processes with unbounded coefficients. Stochastic Processes and their Applications (2020).  no. 1, 171–202.


14. Chen, Xian; Jia, Chen*. Limit theorems for generalized density-dependent Markov chains and bursty stochastic gene regulatory networks. J. Math. Biol. 80 (2020), no. 4, 959–994.


15. Wei, Qingda; Chen, Xian*. Average stochastic games for continuous-time jump processes. Operations Research Letters. 49 (2021), no. 1, 84–90.